Document Type : Research Paper


1 University of Zagreb, Faculty of Textile Technology, 10000 Zagreb, Croatia.

2 RUDN University, Miklukho-Maklaya str. 6, 117198 Moscow, Russia.


By utilizing different scalar equalities obtained via Hermite's interpolating polynomial, we will obtain lower and upper bounds for the difference in Ando's inequality and in the Edmundson-Lah-Ribari\v c inequality for solidarities that hold for a class of $n$-convex functions. As an application, main results are applied to some operator means and relative operator entropy.


[1] R.P. Agarwal and P.J.Y. Wong, Error inequalities in polynomial interpolation and their applications, Kluwer Academic Publishers, Dordrecht, Boston, London, 1993.
[2] J.S. Aujla and H.L. Vasudeva, Inequalities involving Hadamard product and operator means, Math. Japon., 42 (1995), pp. 265-272.
[3] M.D. Choi, A Schwarz inequality for positive linear maps on $C^ast-$algebras, Ill. J. Math., 18 (1974), pp. 565-574.
[4] M.D. Choi, Inequalities related to Heron means for positive operators, J. Math. Inequal., 11 (2017), pp. 217-223.
[5] C. Davis, A Schwarz inequality for convex operator functions, Proc. Amer. Math. Soc., 8 (1957), pp. 42-44.
[6] J.I. Fujii, M. Fujii and Y. Seo, An extension of the Kubo-Ando theory: Solidarities, Math. Japonica, 35 (1990), pp. 387-396.
[7] T. Furuta, J. Micic Hot, J. Pecaric and Y. Seo, Mond-Pecaric method in operator inequalities, Monographs in Inequalities 1, Element, Zagreb, 2005.
[8] M. Fujii, J. Micic Hot, J. Pecaric and Y. Seo, Recent developments of Mond-Pecaric method in operator inequalities, Monographs in Inequalities 4, Element, Zagreb, 2012.
[9] F. Kubo and T. Ando, Means of positive linear operators, Math. Ann., 246 (1980), pp. 205-224.
[10] R. Mikic, D Pecaric, and J. Pecaric, Inequalities of the Edmundson-Lah-Ribariv c type for $n$-convex functions with applications, Ukr. Math. J., In Press.
[11] R. Mikic, J. Pecaric, and I. Peric, Reverses of Ando and Davis-Choi inequalities, J. Math. Inequal., 9 (2015), pp. 615-630.
[12] R. Mikic, J. Pecaric, I. Peric, and Y. Seo, The generalized Tsallis operator entropy via solidarity, J. Math. Inequal., 10 (2016), pp. 269-283.
[13] I. Nikoufar and M. Alinejad, Bounds of generalized relative operator entropies, Math. Inequal. Appl., 20 (2017), pp. 1067-1078.
[14] J.E. Pecaric, F. Proschan, and Y.L. Tong, Convex functions, Partial orderings and statistical applications, Academic Press Inc., San Diego 1992.
[15] S. Sheybani, M. Erfanian, and H.R. Moradi, New inequalities for operator concave functions involving positive linear maps, Math. Inequal. Appl., 21 (2018), pp. 1167-1174.
[16] M. Taati, S. Moradi, and S. Najafzadeh, Some properties and results for certain subclasses of starlike and convex functions, Sahand Commun. Math. Anal., 7 (2017), pp. 1-15.